MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION EVOLUT PRO PLUS DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION EVOLUT PRO PLUS DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVPROP2329US
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic aortic valve, the initial non-medtronic guidewire did not sit well the apex and did not align bias the valve toward the greater curvature of the aorta.Therefore, the valve was resheathed via the delivery catheter system (dcs) to allow for wire exchange with a different non-medtronic guidewire.Additionally, the dcs recaptured the valve 2 times due to valve being placed too low and valve dislodgment.Ultimately the valve was successfully implanted.Additionally, during the implant procedure, a complete heart block (chb) with escape rhythm with a rate of 50 beats per minute (bpm) was identified.In turn, a temporary pacemaker was left in place and the electrophysiologist was consulted.Within 1-2 hours post procedure, it was reported that the patient returned to her native rhythm of right bundle branch block (rbbb).The patient continued to be monitored via a temporary pacemaker which was discontinued the following day.At discharge, electrocardiogram (ecg) showed the patient remained in normal sinus rhythm with rbbb.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Section d references the main component of the system.Other medical products in use during the event include: product id evproplus-26us (serial: (b)(6)); product type: 0195-heart valves; implant date (b)(6) 2022; explant date n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT PRO PLUS DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21944059
Report Number2025587-2025-03296
Device Sequence Number12900109
Product Code NPT
UDI-Device Identifier00763000207854
UDI-Public00763000207854
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2024
Device Model NumberD-EVPROP2329US
Device Catalogue NumberD-EVPROP2329US
Device Lot Number0011116208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Initial Report FDA Received Date05/01/2025
Date Device Manufactured03/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite